# SDR 9624729947

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND THAT THE LEFT FORWARD OVERWING EVACUATION SLIDE BATTERY FAILED THE CHECK.  REPLACED THE SLIDE (P/N 11331-3), (S/N 53).
